# SDR F3LA2013102300925

- Difficulty date: October 19, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N954FR
- Make and model: Airbus A319-112
- Aircraft serial: 1786
- Aircraft time: 28,172 hours, 20,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COCKPIT AND FWD CABIN HAD SMOKE AFTER LANDING.  LANDED WITH 5 KNOT TAILWIND AND REVERSE THRUST.  SMOKE CLEARED REPIDLY AFTER PACKS TURNED OFF AND RAM AIR DOOR OPENED.  COMPLIED WITH CFM RECOMMENDATION IAW EAR 954-14578.    NO FURTHER SMOKE OR ODOR NOTED IN CABIN.
